Nepalmatoiulus yunnanensis Enghoff, 1987

Mikhaljova, Elena V., 2020, New data on the fauna of China, part II: the millipede genus Nepalmatoiulus Mauriès, 1983 (Diplopoda, Julidae) in continental China and Taiwan, with descriptions of seven new species, Zootaxa 4852 (1), pp. 101-124 : 122

publication ID

https://doi.org/10.11646/zootaxa.4852.1.5

publication LSID

lsid:zoobank.org:pub:5C7FCE64-497A-4D75-9779-6345A538CFAC

DOI

https://doi.org/10.5281/zenodo.4408409

persistent identifier

https://treatment.plazi.org/id/03A72877-FF92-B34A-CDD2-FE6AFEB6FD52

treatment provided by

Plazi (2020-12-31 18:02:42, last updated 2024-11-26 05:03:58)

scientific name

Nepalmatoiulus yunnanensis Enghoff, 1987
status

 

Nepalmatoiulus yunnanensis Enghoff, 1987 View in CoL

Nepalmatoiulus yunnanensis Enghoff, 1987: 298–299 View in CoL , figs 47, 51–52, 141–142.

Distribution. China.

Remarks. Type locality of this species provisionally is Yunnan, China ( Enghoff 1987). Neither has since been rediscovered.

Enghoff, H. (1987) Revision of Nepalmatoiulus Mauries, 1983 - a Southeast Asiatic genus of millipedes (Diplopoda: Julida: Julidae). Courier Forschung-Institut Senckenberg, 93, 241 - 331.

Kingdom

Animalia

Phylum

Arthropoda

Class

Diplopoda

Order

Julida

Family

Julidae

Genus

Nepalmatoiulus